# SDR AALA20150711002

- Difficulty date: July 11, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 66,860 hours, 8,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 20C FOUND INOPERATIVE.  R & R SEAT 20C EMER LIGHT.  PERFORMED OPERATIONAL TEST IAW AMM 33-51-05.  SYS CHECKED NORMAL.
